RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 1082–1090 (Mi izv1219)  

Some estimates in a problem with oblique derivative

N. S. Nadirashvili


Abstract: Estimates for the Hölder norm of the solution of the second boundary value problem for second order elliptic equations are established in the case when the coefficients of the boundary operator are measurable.
Bibliography: 8 titles.

Full text: PDF file (1116 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 403–411

Bibliographic databases:

UDC: 517.9
MSC: 35J25, 35B45
Received: 02.07.1986

Citation: N. S. Nadirashvili, “Some estimates in a problem with oblique derivative”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 1082–1090; Math. USSR-Izv., 33:2 (1989), 403–411

Citation in format AMSBIB
\Bibitem{Nad88}
\by N.~S.~Nadirashvili
\paper Some estimates in a~problem with oblique derivative
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 1082--1090
\mathnet{http://mi.mathnet.ru/izv1219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972097}
\zmath{https://zbmath.org/?q=an:0737.35018|0699.35061}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 403--411
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000844}


Linking options:
  • http://mi.mathnet.ru/eng/izv1219
  • http://mi.mathnet.ru/eng/izv/v52/i5/p1082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:182
    Full text:69
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019